MathSciNet Relay Station
MathSciNet bibliographic data
MR120390 (22 #11144) 32.00
Bochner, S. Classes of holomorphic functions of several variables in circular domains. Proc. Nat. Acad. Sci. U.S.A. 46 1960 721–723.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement